MathSciNet Relay Station
MathSciNet bibliographic data
MR500521 (80a:05058) 05B35
Kung, Joseph P. S. Alternating basis exchanges in matroids. Proc. Amer. Math. Soc. 71 (1978), no. 2, 355–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement